View Single Post
Old 04-20-2010, 09:38 AM   #2
ibake&pray ibake&pray is offline
Senior Veteran
(female)
 
Join Date: Apr 2006
Location: Oak Hill, VA
Posts: 3,508
ibake&pray HB Useribake&pray HB Useribake&pray HB Useribake&pray HB Useribake&pray HB Useribake&pray HB Useribake&pray HB Useribake&pray HB Useribake&pray HB Useribake&pray HB Useribake&pray HB User
Re: 3 weeks post ALIF pain(discomfort)question??

[COLOR="Navy"]The best thing you can do is to continue your pain meds until you are farther along in your healing. You are still a new susrgical patient. It takes time for the nerves and muscles to settle down and it takes time for the swelling to dissapate. You do more harm than good by not taking your meds because then your body has to fight not only helaing the wound, but fight the pain also.

There is no harm in taking your meds as scripted. You will need them as you get up and do more-and that is-as you said-to be expected. Give yourself time to heal...patience is a virtue....

I had a 3 level 360 fusion so i have been through it all..it takes time to heal, but you will get there. Good luck.[/COLOR]